# SDR VNAA2017121399905

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 33,251 hours, 33,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM STRAP AT FS 559 BETWEEN LBL 27 AND LBL 43 IS CORRODED. C/A: LOCATED, DRILLED AND INSTALLED LEFT FLOOR SUPPORT STRAP AT FS 559 BETWEEN LBL 27 AND LBL 43 IAW CRJ 200 SRM 51-40-11 AND 51-42-06.
